# SDR AALA202403018262

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1810
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: BURN LIGHT BULB OF OVERWING EMERGENCY LIGHTS LH SIDE FWD POSITION AT LOWER FUSELAGE. REPLACED LIGHT BULB OF OVERWING EMERGENCY LIGHTS LH SIDE FWD POSITION.
